# SDR COMA2010030950056

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 34,384 hours, 29,782 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON T/O FROM DCA NOSE GEAR WOULD NOT RETRACT.  PERFORMED QRH, EMERGENCY DECLARED.  A/C DIVERTED TO IAD LANDED SAFELY.  INSPECTED A/C FOUND NLG SENSOR PS14GA (NLG EXT) OUT OF ADJUSTMENT.  ADJUSTED SENSOR, OPS CHECK GOOD.
